# SDR CA981216007

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E437
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Module
- Part number: 1220B16E09
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 ENGINE DID NOT ATTAIN TAKEOFF THRUST (MAX OBTAINED 1.63 EPR) WITH POWER LEVER FULL FORWARD.  AUTO THROTTLE AND RIGHT EEC DISCONNECTED AUTOMATICALLY.  AIRCRAFT RETURNED TO THE GATE AND WAS RELEASED PER MEL 73-21-1.
